# SDR SIMA20180208001

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 33,920 hours, 24,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA FLASHLIGHT SWITCH BROKEN.  R & R THE FLASHLIGHT AND CRADLE ASSY IAW AMM 25-61-02, OPS CHECKED GOOD.
